# SDR USAA2015012600011

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 17,852 hours, 6,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR4409
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST PRESS LOW.  SERVICED R2 DOOR ASSIST TO PROPER PRESS IAW AMM 52-10-00.
